MathSciNet Relay Station
MathSciNet bibliographic data
MR1106187 53C05 (58D15 58E99)
D'Ambra, G. Induced connections on $S\sp 1$-bundles over Riemannian manifolds. Trans. Amer. Math. Soc. 338 (1993), no. 2, 783–798.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement